@article{102355, author = {Ivan Dobrakov}, title = {On integration in Banach spaces, XI. Integration with respect to polymeasures}, journal = {Czechoslovak Mathematical Journal}, volume = {40}, year = {1990}, pages = {8-24}, zbl = {0793.28006}, mrnumber = {1032359}, language = {en}, url = {http://dml.mathdoc.fr/item/102355} }
Dobrakov, Ivan. On integration in Banach spaces, XI. Integration with respect to polymeasures. Czechoslovak Mathematical Journal, Tome 40 (1990) pp. 8-24. http://gdmltest.u-ga.fr/item/102355/
Bimeasures and sampling theorems for weakly harmonizable processes, Stochastic Anal. Appl. 1 (1983), 21-55. (1983) | Article | MR 0700356 | Zbl 0511.60034
Bimeasures and nonstationary processes, Real and Stochastic Analysis, 7-118, Wiley Ser. Probab. Math. Statist., Wiley, New York, 1986. (1986) | MR 0856580 | Zbl 0616.60009
Vector measures, Amer. Math. Soc. Surveys, No. 15, Providence, 1977. (1977) | MR 0453964 | Zbl 0369.46039
Sequences and Series in Banach spaces, Graduate Texts in Mathematics 92, Springer-Verlag, New York-Berlin-Heidelberg-Tokyo, 1984. (1984) | MR 0737004
On integration in Banach spaces, I, Czech. Math. J. 20 (95), (1970), 511 - 536. (1970) | MR 0365138 | Zbl 0215.20103
On integration in Banach spaces, II, Czech. Math. J. 20 (95), (1970), 680-695. (1970) | MR 0365139 | Zbl 0224.46050
On integration in Banach spaces, III, Czech. Math. J. 29 (104), (1979), 478-499. (1979) | MR 0536071 | Zbl 0429.28011
On integration in Banach spaces, IV, Czech. Math. J. 30 (105), (1980), 259-279. (1980) | MR 0566051 | Zbl 0452.28006
On integration in Banach spaces,V, Czech.Math.J. 30 (105), (1980), 610-628. (1980) | MR 0592324 | Zbl 0506.28004
On integration in Banach spacees, VI, Czech. Math. J. 35 (110), (1985), 173-187. (1985) | MR 0787123
On integration in Banach spaces, VII, Czech. Math. J.38(113),(1988),434-449. (1988) | MR 0950297 | Zbl 0674.28003
On integration in Banach spaces, VIII (Polymeasures), Czech. Math. J. 37 (112), (1987), 487-506. (1987) | MR 0904773 | Zbl 0688.28002
On integration in Banach spaces, IX (Integration with respect to polymeasures), Czech. Math. J. 38 (113), (1988), 589-601. (1988) | MR 0962903 | Zbl 0688.28003
On integration in Banach spaces, X (Integration with respect to polymeasures), Czech. Math. J. 38 (113), (1988), 713-725. (1988) | Zbl 0688.28004
Remarks on the integrability in Banach spaces, Math. Slovaca 36, 1986, 323-327. (1986) | MR 0866632 | Zbl 0635.28005
On representation oflinear operators on $ХС\sb{0}(Т,X)$, Czech. Math. J. 21 (96), (1971), 13-30. (1971) | MR 0276804
On Lebesgue pseudonorms on $ХС\sb{0}(Т)$, Math. Slovaca 32, 1982, 327-333. (1982) | MR 0676567
Representation ofmultilinear operators on $ХС\sb{0}(Т\sb{i))$, Czech. Math. J. 39 (114), (1989),288-302. (1989) | MR 0992135
Representation ofmultilinear operators on $ХС\sb{0}(Т\sb{i}, X\sb{i})$, Atti Sem. Mat.Fis. Univ. Modena (to appear).
On extension of vector polymeasures, Czech. Math. J. 38 (113), (1988), 88-94. (1988) | MR 0925943 | Zbl 0688.28005
On submeasures, I, Dissertationes Math. 112, Warszawa, 1974. (1974) | MR 0367140 | Zbl 0292.28001
On submeasures, II, Math. Slovaca 30, (1980), 65-81. (1980) | MR 0568216
Radon polymeasures, Bull. Austral. Math. Soc. 32, (1985), 207-215. (1985) | Article | MR 0815364 | Zbl 0577.28002
A note on harmonizable and V-bounded processes, J. Multivariate Anal. 16, (1985), 140-156. (1985) | Article | MR 0778493 | Zbl 0561.60041
Some remarks on Hilbert space valued stochastic processes, Research Activities7,(1985),9-17. (1985) | MR 0862075
Strongly and weakly harmonizable stochastic processes of H-valued random variables, J. Multivariate Anal. 18, (1986), 127-137. (1986) | Article | MR 0827173 | Zbl 0589.60034
Bimeasures on topological spaces, Glasnik Matematički 20 (40), (1985), 35-49. (1985) | MR 0818611 | Zbl 0587.28009
Remarks on bimeasures, Proc. Amer. Math. Soc. 81 (1981), 233 - 239. (1981) | Article | MR 0593464
Bimeasures and measures induced by planar stochastic integrators, J. Multivariate Anal. 19, (1986), 67-87. (19, ) | Article | MR 0847574
Bimeasures and their integral extensions, Ann. Mat. Pura Appl. (4) 39, (1955), 345-356. (1955) | Article | MR 0075273 | Zbl 0066.04202
Integral representations ofbilinear functionals, Proc. Nat. Acad. Sci. U.S.A. 35, 1949, 136-143. (1949) | Article | MR 0029478
C-bimeasures A and their superior integrals A*, Rend. Circ. Mat. Palermo, (2) 4, (1955), 270-300. (1955) | Article | MR 0086115
C-bimeasures A and their integral extensions, Ann. of Math. (2) 64, (1956), 480-504. (1956) | Article | MR 0086116
The representation ofa bimeasure on a rectangle, Proc. Nat.Acad. Sci. U.S.A., 42, (1956), 89-95. (1956) | Article | MR 0075274
On the support of a bimeasure and orthogonally scattered vector measures, Ann. Acad. Sci. Fenn. Ser. A I Math. 7 (1975), no. 2, 249-275. (1975) | Article | MR 0399410 | Zbl 0327.28009
Harmonizable processes: Structure theory, L'Einseignement math., $II^e$ sér. 28, fasc. 3-4, 1982. (1982) | MR 0684239 | Zbl 0501.60046
L'intégration par rapport a une mesure de Radon vectorielle, Ann. Inst. Fourier Grenoble, 20, (1970), 55-191. (1970) | Article | MR 0463396 | Zbl 0195.06101
Fourier transforms of noncommutative analogues of vector measures and bimeasures with applications to stochastic processes, Ann. Acad. Sci. Fenn. Ser. A I, 7, (1975),355-385. (1975) | MR 0399755 | Zbl 0326.43009
On vector bimeasures, Annali Mat.Pura Appl. (4) 777, (1978), 115-138. (1978) | MR 0515957